Staff at the Department of Mathematical Sciences – University of Copenhagen

Abelian Calabi-Yau threefolds: Neron models and rational points

Research output: Contribution to journalJournal articleResearchpeer-review

Documents

Fedor Bogomolov, Lars Halvard Halle, Fabien Mehdi Pazuki, Sho Tanimoto

Original languageEnglish
JournalMathematical Research Letters
Volume25
Issue number2
Pages (from-to)367-392
ISSN1073-2780
Publication statusPublished - 2018

Number of downloads are based on statistics from Google Scholar and www.ku.dk


No data available

ID: 167003884